Posted by: Anonymous | 2009-05-18

Ulcerative Colitis &  joint inflammation

I have Ulcerative Colitis &  have a major problem with my shoulder being inflamed. I am active in gym, spin &  cycle on the road. I have used an anti-inflammatory for a week prescribed by my DR as well as a Voltaren &  cortisone injections. It stopped the pain for one week only. The medication caused a metal taste in my mouth. It altered my taste of water, milk, etc. Which anti-inflammatory can I use without causing an onset of colitis? I’ m not currently using chronic medication.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Anti-inflammatories is not really a good thing to take when you have Ulcerative colitis as it can cause flare ups - rather talk to your doctor about using cortisone for a longer while to manage this. It may also help to get some physiotherapy.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.